# SDR REXA2019112631646

- Difficulty date: October 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670756043
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN FWD/UPPER BRACKET CLIP TO ATTACH UPPER ACCUMULATOR IN METERING VALVE AREA AT FWD FUSELAGE. (FUS).
FWD/UPPER BRACKET CLIP TO ATTACH UPPER ACCUMULATOR IN METERING VALVE AREA AT FWD FUSELAGE WERE REPLACED PER CRJ-900, SRM 51-42-21-001-001-A01
ADDITIONAL PART: CC670-75604-2
